# SDR DXTA200601418

- Difficulty date: June 2, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N151QS
- Make and model: Beech 400A
- Aircraft serial: RK422
- Aircraft time: 447 hours, 400 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

UNKNOWN SOURCE OF SMOKE AND ODOR ENTERING CABIN THROUGH UPPER/REAR LAV AREA DURING FLIGHT FROM IAD TO ORF, DIVERTED TO NHK. AIR CONDITIONER AND GALLEY WERE SHUT OFF AND WE ISOLTED CABIN PRESSURE SOURCE TO RT ENGINE ONLY.  ANY OR ALL 3 OF THESE ACTIONS CAUSED THE SMOKE AND ODOR TO DISSAPATE.  INSPECTED AIRCRAFT AND ENGINE, NO DISCREPANCIES NOTED . INSPECTED ECS DUCT AND OP CHECK ECS, AIR CYCLE AND VAPOR CYCLE COOLING SYSTEM. ALL SYSTEMS OP CHECK GOOD, NO DISCREPANCIES NOTED AT THIS TIME  IAW MM, CHP 21-50-00, 21-51-00,71-00-00. PERFORMED CHECK FLIGHT AND NO SMOKE WAS FOUND.
